Alert archive / Nebraska / High Wind Warnings in 2006

High Wind Warning 12, NWS Cheyenne, WY

September 16, 2006Crook County, Weston County, Wyoming; 7 counties in Nebraska

NWS Cheyenne, WY issued this high wind warning at Sep 16, 2006, 3:07 AM MDT for Crook County, Weston County, Wyoming; 7 counties in Nebraska. It took effect at Sep 16, 2006, 8:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2006, 3:07 AM MDT (09:07 UTC)
In effect from
Sep 16, 2006, 8:00 AM MDT
Expired
Sep 16, 2006, 6:04 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 9.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2006-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2006-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 160907
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 AM MDT SAT SEP 16 2006

...STRONG COLD FRONT WILL BRING HIGH WINDS TO THE FORECAST AREA...

.HIGH WIND WARNING IN EFFECT.

NEZ001>003-019>021-054-055-161800-
/O.NEW.KCYS.HW.W.0012.060916T1600Z-060917T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
307 AM MDT SAT SEP 16 2006

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT
THIS EVENING.

A POWERFUL COLD FRONT WILL CROSS THE AREA THIS MORNING BRINGING
STRONG NORTHWEST WINDS TO THE WESTERN NEBRASKA PANHANDLE. WINDS
SPEEDS WILL STEADILY INCREASE THIS MORNING...AND WILL EVENTUALLY
BE SUSTAINED AT AROUND 40 MPH WITH GUSTS TO NEAR 60
MPH...ESPECIALLY IN THE AFTERNOON. THE WINDS WILL SLOWLY DIMINISH
AFTER SUNSET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ059>070-161800-
/O.NEW.KCYS.HW.W.0012.060916T1400Z-060917T0300Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
307 AM MDT SAT SEP 16 2006

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT
THIS EVENING. 

A POWERFUL COLD FRONT MOVING THROUGH WYOMING THIS MORNING WILL
BRING STRONG WINDS TO SOUTHEAST WYOMING TODAY. WINDS WILL INCREASE
THROUGH THE EARLY MORNING HOURS. THE MOUNTAIN AREAS ABOVE 7000
FEET WILL EXPERIENCE SUSTAINED NORTHWEST WINDS OF NEAR 50 MPH WITH
GUSTS TO 70 MPH BY MID MORNING. THE PLAINS OF SOUTHEAST WYOMING
WILL EXPERIENCE SUSTAINED WINDS OF NEARLY 40 MPH WITH GUSTS TO 60
MPH. THE WINDS WILL SLOWLY DIMINISH LATER IN THE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SOWKO
3 follow-up statements
000 
WWUS75 KCYS 161619
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1019 AM MDT SAT SEP 16 2006

...STRONG WEST OR NORTHWEST WINDS WILL BE OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH 9 PM...

.HIGH WIND WARNING IN EFFECT FOR SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE THROUGH 9 PM.

NEZ001>003-019>021-054-055-WYZ059>070-170030-
/O.CON.KCYS.HW.W.0012.000000T0000Z-060917T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
1019 AM MDT SAT SEP 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

NORTHWEST WINDS OVER THE LOWER ELEVATIONS SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA WILL BE SUSTAINED AT 30 TO 40 MPH WITH 
GUSTS TO 60 MPH THROUGH THE EVENING.  OVER THE MOUNTAINS...THE
WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS UP TO 70 MPH.
THE WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. 

THROUGH 10 AM...WEST AND NORTHWEST WINDS HAVE BEEN INCREASING
OVER THE AREA.  IN SOUTHEAST WYOMING THE SPEEDS HAVE BEEN UP TO
25 MPH WITH GUSTS AS HIGH AS 40 MPH AT THAT TIME.  WIND SPEEDS
WERE LIGHTER IN THE NEBRASKA PANHANDLE.   

THE WINDS WILL COMBINE WITH LIGHT SNOW AND CHILLY TEMPERATURES
TO MAKE FOR A RAW DAY IN THE SNOWY RANGE. HUNTERS IN THE SNOWY
RANGE SHOULD BE PREPARED FOR THE COLD...WET AND STRONG WINDS. 
OTHERWISE...TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS AND
CAUTION SHOULD BE USED WITH ANY OUTDOOR FIRES OR CIGARETTES
USED OUTSIDE AS ANY FIRE THAT STARTS MAY SPREAD RAPIDLY IN THE 
STRONG WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WEILAND
000 
WWUS75 KCYS 162023
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT SAT SEP 16 2006

...STRONG WEST OR NORTHWEST WINDS WILL CONTINUE OVER SOUTHEAST 
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH 9 PM...

.HIGH WIND WARNING REMAINS IN EFFECT FOR SOUTHEAST WYOMING AND 
THE WESTERN NEBRASKA PANHANDLE THROUGH 9 PM.

NEZ001>003-019>021-054-055-WYZ059>070-170230-
/O.CON.KCYS.HW.W.0012.000000T0000Z-060917T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
223 PM MDT SAT SEP 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

NORTHWEST WINDS OVER THE LOWER ELEVATIONS SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA WILL BE SUSTAINED AT 30 TO 40 MPH WITH 
GUSTS UP TO 60 MPH THROUGH THE EVENING.  OVER THE MOUNTAINS...THE
WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH GUSTS UP TO 70 MPH.
THE WINDS WILL SLOWLY DIMINISH DURING THE EVENING HOURS. 

THROUGH THE EARLY AFTERNOON...WEST AND NORTHWEST WINDS HAVE BEEN 
GUSTING TO BETWEEN 35 AND 45 MPH.

THE WINDS WILL COMBINE WITH LIGHT SNOW AND CHILLY TEMPERATURES TO
MAKE FOR A RAW DAY IN THE SNOWY RANGE. HUNTERS IN THE SNOWY RANGE
SHOULD BE PREPARED FOR THE COLD...WET AND STRONG WINDS.
OTHERWISE...TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS AND
CAUTION SHOULD BE USED WITH ANY OUTDOOR FIRES OR CIGARETTES USED
OUTSIDE AS ANY FIRE THAT STARTS MAY SPREAD RAPIDLY IN THE STRONG
WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WEILAND
000 
WWUS75 KCYS 170004
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT SAT SEP 16 2006

NEZ001>003-019>021-054-055-WYZ059>070-170115-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-060917T0300Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
603 PM MDT SAT SEP 16 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA 
PANHANDLE. AFTER COMING UP DURING THE EARLY AFTERNOON...NORTHWEST
WINDS BEGAN TO DECREASE LATE THIS AFTERNOON. AS OF 600 PM MDT...
SPEEDS WERE DOWN TO 20 TO 35 MPH WITH JUST A FEW LINGERING GUSTS
AROUND 45 MPH. THE WINDS ARE EXPECTED TO DECREASE EVEN FURTHER TO
15 TO 25 MPH BY MID EVENING.

EARLIER THIS AFTERNOON BETWEEN 2 AND 5 PM MDT...A FEW GUSTS FROM 
60 TO 65 MPH OCCURRED TO THE WEST AND SOUTH OF CHEYENNE. THE PEAK
GUST AT THE CHEYENNE AIRPORT WAS 54 MPH AT 313 PM. 

$$

JLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Sep 16, 2:42 AM MDT, 25 minutes earlier.

Area forecast discussion, Sep 16, 2:42 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
242 AM MDT SAT SEP 16 2006

.SHORT TERM...THROUGH MONDAY...A STRONG COLD FRONT IS ON THE
DOORSTEP THIS MORNING WITH NUMEROUS SHOWERS NOTED IN THE WESTERN
ZONES. TREMENDOUS ENERGY ALOFT WITH ANTICYCLONIC CURVATURE WILL
CONTINUE TO SUPPORT SHOWERS AND TSMS ESPECIALLY IN THE NORTHERN
ZONES. SOUTHERN PLAINS WILL SEE DECREASING CHANCES OF PRECIP AS
THE DOWNSLOPE WINDS KICK IN...ESPECIALLY BEHIND FROPA AROUND 14Z.
THE FORECAST CONCERN TODAY WILL BE THE WINDS. WRF AND NGM ARE
FORECASTING RIDICULOUS WIND SPEEDS TODAY...MANY LOCATIONS PROGGED
AT OVER 40 KTS SUSTAINED. MAV IS MORE MODEST...BUT HARD TO IGNORE
THE POTENTIAL WITH SUCH A STRONG AND DYNAMIC COLD FRONT AND UPPER
TROUGH. HAVE THEREFORE HOISTED A HIGH WIND WARNING FOR THE ENTIRE
CWA TODAY...STARTING WITH WYOMING ZONES AT 14Z...AND THEN
INCLUDING THE NEB ZONES BY 16Z. THE COLD PUSH WILL CONTINUE
TONIGHT WITH DECREASING PRECIP CHANCES IN MOST LOCATIONS. UPPER
ENERGY WILL SUSTAIN SOME SHOWERS...POSSIBLY SNOW...OVERNIGHT AND
INTO TOMORROW IN THE FAR NORTH...WITH THE WRF AND GFS AGREEING ON
SOME WRAP AROUND MOISTURE IN THAT REGION CONTINUING ALL DAY
SUNDAY. WINDS WILL BE STRONG AGAIN ON SUNDAY...BUT NOT QUITE AS
MUCH AS TODAY...SO WILL ALLOW DAY SHIFT TO CONSIDER FUTURE
HIGHLIGHTS. THE SYSTEM PULLS OUT MONDAY WITH CLEARING SKIES AND
MODEST TEMPERATURE RECOVERY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...AS HAS BEEN THE THEME
FOR THE PAST COUPLE OF WEEKS...THE EXTENDED MODELS ARE HAVING ALL
SORTS OF ISSUES DEALING WITH THE TRANSITION FROM SUMMER. SO
THERES NOT MUCH USE IN GETTING CAUGHT UP IN THE DETAILS OF EACH
MODEL. DGEX/GFS/ECMWF ALL PAINTING A GENERAL PICTURE OF
TROUGHINESS FOR THIS PERIOD IN THE MOST RECENT RUNS. SO HAVE
TRENDED TEMPS BELOW NORMAL AND SPREAD POPS ACROSS THE FORECAST
AREA FOR WEDNESDAY AND THURSDAY...WHEN MODELS ARE IN BEST
AGREEMENT ABOUT PRECIP CHANCES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 8 AM SATURDAY TO 9 PM SATURDAY FOR WYZ059-
     WYZ060-WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-
     WYZ068-WYZ069-WYZ070.
NE...HIGH WIND WARNING FROM 10 AM SATURDAY TO 9 PM SATURDAY FOR
     NEZ001-NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM...SOWKO
LONG TERM....POMEROY
Hazardous weather outlook, Sep 15, 9:45 AM MDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
945 AM MDT FRI SEP 15 2006

WYZ061>065-160400-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-
945 AM MDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY AFTERNOON OVER SOUTH CENTRAL
SECTIONS AND LINGER INTO THE EARLY EVENING HOURS. ANY STORM COULD
PRODUCE WIND GUSTS TO 50 MPH.  A FEW STORMS IN CARBON COUNTY COULD
PERHAPS PRODUCE SMALL HAIL AND WIND GUSTS APPROACHING 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE THROUGH SATURDAY MORNING. IT WILL BECOME VERY
WINDY WITH GUSTS UP TO 50 MPH BY MIDDAY.  IT WILL CONTINUE TO BE
WINDY ON SUNDAY ALSO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-019>021-054-055-WYZ059-060-066>070-160400-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
945 AM MDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER INTO
THIS EVENING.  ANY STORM COULD PRODUCE WIND GUSTS TO 40 MPH.  A FEW
STORMS IN THE NEBRASKA PANHANDLE COULD BECOME STRONG ENOUGH TO
PRODUCE GUSTY WINDS TO 50 MPH AND PERHAPS SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL PASS THROUGH LATE SATURDAY MORNING OR EARLY
SATURDAY AFTERNOON. IT WILL BECOME VERY WINDY AFTER THE FRONTAL
PASSAGE. GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE BOTH SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:08 PM MDTSevere Thunderstorm WarningCYSCheyenne37 min
Sep 15, 8:38 PM MDTFlash Flood WarningCYSCheyenne2 hr

Nearby

High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.